Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Blood in stools, severe constipation, irritation in passing stools on eating spicy food. Taking Pilex tablets, bland food. How can I cure this permanently?

Sir, I am 34 year old male from South Indian. From the childhood i am unable to eat Chilli food item even very low amount of chilli. Hence now a days i am eating food without ZERO amount of chilli. if i add very little amount of chilli in food, it will very irritation while going to pass stool . Also, in last 3 years, i am facing daily constipation and for release of constipation, i am drinking warm milk while going to bed at night. it will give some relaxation for constipation. In some time, i have a problem for stool with bleeding . For this i am taking Ayurveda medicine like PILEX TABLETS & PILEX OINTMENTS. but still i have a problems OF STOOL WITH BLEEDING. So please help me.
Asked On : Tue, 3 Jul 2012
Answers:  3 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
1. you have only mentioned about constipation and use of medicine to relieve your constipation and blood in stool, but nowhere it's mentioned that what is/was the cause of bleeding??
2. Bleeding indicates disorder or disease of digestive tract, so what was the source of bleeding: upper GI (esophagus,Stomach,duodenum) or lower GI (colon,rectum,anus)??
3. going by your history, it seems that 'blood with stool' indicates hemorrhoids unless proved otherwise.
4. rule of thumb is:constipation causes hemorrhoids( due to over straining) and hemorrhoids causes constipation (due to fear of blood), thus vicious cycle goes on.

For Constipation:
i.any history of anemia, prolonged fever, IBS??
ii. use of laxatives with Aluminium, prolonged use Iron,calcium, Anticholinergics??
iii. Thyroid Function test (under active thyroid?)
iv. any Psychological cause: depression,Personality Dysfunction,Physical Inactivity??

Reason/Cause of blood in stool has to be evaluated by general surgeon by doing suitable tests and P/R Examination., whether due to gastritis,piles,ulcer or any infection?
.In the mean time you can follow the following regime:
.regular bowel habits with attempted bowel movements 15 to 20 minutes after breakfast, when the gastro colic reflex is strongest.
. fiber rich diet
. because constipation leads to Urinary tract infection:adequate fluid intake, at least 8 glasses/day.
.drink luke warm water during morning hours,getting up from bed.
. drug of choice acting both on constipation and blood in stool is 'Abhyarishta", take 3 spoon with equal amount of water three times a day,after meals.
. Avoid over straining, don't sit too much on hard surface, and take warm SITZ bath.
. Yogic postures like Vajrasan, Trikonasan,Parshvakonasan are useful alongwith abdominal massage.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Rajeev Chavda's  Response
Welcome to HCM,
I have read your query, constipation means different things to different people. For many people, it simply means infrequent stools. For others, however, constipation means hard stools, difficulty passing stools (straining), or a sense of incomplete emptying after a bowel movement. The cause of each of these "types" of constipation probably is different, and the approach to each should be tailored to the specific type of constipation. The number of bowel movements generally decreases with age. Ninety-five percent of adults have bowel movements between three and 21 times per week, and this would be considered normal. The most common pattern is one bowel movement a day, but this pattern is seen in less than 50% of people. Moreover, most people are irregular and do not have bowel movements every day or the same number of bowel movements each day. Medically speaking, constipation usually is defined as fewer than three bowel movements per week. Severe constipation is defined as less than one bowel movement per week. There is no medical reason to have a bowel movement every day. Going without a bowel movement for two or three days does not cause physical discomfort, only mental distress for some people. Treatment of constipation may include dietary fiber, non-stimulant laxatives, stimulant laxatives, enemas, suppositories, biofeedback training, and surgery. Stimulant laxatives should be used as a last resort because of the possibility that they may permanently damage the colon and worsen constipation. Most herbal / ayurvedic laxatives contain stimulant-type laxatives and should be used, if at all, as a last resort. Will recommend you consult your clinician to check for fissures or haemorrhoids as well as for the alternatives for management of your condition. Thanks
Answered: Tue, 3 Jul 2012
I find this answer helpful
Ayurveda Specialist Dr. Nikul Patel's  Response
Have a Nice Day !!

As your problem with your stomach as hyper gastritis and also bleeding piles..
You should have to go step by step and you will surely come back and get dured fromthe solution.
I assured that from proper treatment of ayurveda for two or three months, you can able to take chillies in little quantity.
Now starts for three months and then have to change medicine as per the situation.
1. Tab. Amlapitthar 2 tabs twice a day
2. Praval panchamrut (Mukta Yukta ) 1 tab thrice a day
3. Chandrakala ras 2 tabs twice day
4. Tab. Styplon 1 tab twice a day (Himalaya)
5. erand bhrista haritaki churna ( as per need at bed time ) with plain water.

Answered: Wed, 4 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor